MathSciNet Relay Station
MathSciNet bibliographic data
MR1640031 34G10 (47D09)
Liang, Jin; Xiao, Tijun A characterization of norm continuity of propagators for second order abstract differential equations. Comput. Math. Appl. 36 (1998), no. 2, 87–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement